# SDR SWAA2022032119447

- Difficulty date: September 18, 2019
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N7860A
- Make and model: Boeing 737-79P
- Aircraft serial: 29362
- Aircraft time: 43,277 hours, 30,171 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER BULB SEAL RETAINER IS CRACKED AT LEFT WING FIXED TE PANEL JUST AFT OF THE PYLON. MARKED / REMOVED AND REPLACED UPPER SEAL RETAINER ON LH WING FIXED T/E PANEL JUST AFT OF PYLON PER SRM 51-40-02-0G-0; STEP 4B; 9BC; FIG 8 AND AIPC 57-50-00-25.
